# SDR UIEA2023010800004

- Difficulty date: January 8, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 96,183 hours, 20,544 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Cartridge
- Condition: Failed Insp
- Location: Nr Eng Fire
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENG 2  FIRE  BOTTLE  I/B  SQUIB  DUE  TIME  CHANGE      P/N  30903894     S/N   0917PC    DUE   31 JAN 23( REMOVED CARTRIDGE FOR REPLACEMENT REF 767 AMM 26-21-03-004-001. OK TO INSTALL SERVICEABLE CARTRIDGE. INSTALLED SERVICEABLE CARTRIDGE PER 767 AMM 26-21-03-404-111. SQUIB  TEST  GOOD )
